中国病理生理学会血管医学专业委员会第三届学术研讨会暨亚洲血管生物学会第八届学术会议
2018-11-02浏览(290来源:科研办 

  中国病理生理学会血管医学专业委员会于2015年11月30日经中国病理生理学会第十届一次常务理事会批准成立,并于2016年5月20-22日在北京大学医学部召开了血管医学专业委员会第一学术研讨会、2017年9月8-10日在北京协和医院召开血管医学专业委员会第二届学术研讨会,暨学科交叉和医学转化第二次会议,现于2018年11月2-4日(2日报到)在上海交通大学医学院召开血管医学专业委员会第三届学术研讨会,暨亚洲血管生物学会第八届学术会议(ASVB)。

  会议将邀请国内外血管医学领域的著名专家学者做学术报告,交流研究领域和临床经验的最新进展,促进亚太地区血管生物学和医学转化研究的积极互动与合作。会议由中国病理生理学会血管医学专业委员会、亚洲血管生物学会主办,上海交通大学医学院承办。欢迎相关领域的研究人员、临床医师、科研工作者和研究生参加。

  会议时间

  2018年11月2-4日(11月2日报到,3-4日会议交流)

  会议主题

  转化血管医学

  Translational Vascular Medicine

  会议地点

  上海交通大学医学院懿德楼(黄浦区重庆南路227号)

  日程安排

中国病理生理学会血管医学专业委员会第三届学术研讨会

日期/时间  2018/11/03  08:00-18:15

地点:上海交通大学医学院懿德楼三楼

08:00-08:20

开幕式

 

主持人:刘俊岭

08:00-08:15

陈国强院士致辞

08:15-08:20

张幼怡教授致开幕词

08:20-10:05

主持人: 张幼怡 吴立玲 辛洪波    每位讲者报告15分钟,提问讨论5分钟

08:20-08:40

血管壁稳态调控与动脉粥样硬化

韩雅玲

08:40-09:00

我国生物医药产业的机遇与挑战

Chris Chen

09:00-09:20

罕见病与心血管疾病

董尔丹

09:20-09:40

Roles of MicroRNA-146a in Neointima Formation and Atherosclerosis

裘正健

09:40-10:00

MEKK3 signaling in blood vessel maturation and remodeling

苏冰

10:00-10:05

讨论 5分钟

10:05-10:30

茶歇+合影25分钟,全体至懿德楼底楼合影

10:30-12:15

主持人: 袁祖贻 郑月宏 薛松  每位讲者报告15分钟,提问讨论5分钟

10:30-10:50

血管平滑肌及其干细胞研究

周斌

10:50-11:10

Role of Pregnane X Receptor in Xenobiotic-induced Cardiovascular Disease

周长城

11:10-11:30

线粒体代谢与活性调控的新机制

程金科

11:30-11:50

趋炎高密度脂蛋白通过调控MiR-24-3p影响血管新生

区景松

11:50-12:10

Vascular Smooth Muscle Cell Senescence and Abdominal Aortic Aneurysm

陈厚早

12:10-12:15

讨论5分钟

12:15-13:30

午餐,食堂二楼

13:30-15:35

主持人:季勇 程翔 张浩    每位讲者报告15分钟,提问讨论5分钟

13:30-13:50

基于外科精准解剖分型的主动脉瓣二瓣化表型与机制研究

郑哲

13:50-14:10

经皮肺动脉去神经术-5临床多中心试验研究

陈绍良

14:10-14:30

PGE2 和血管重构

管又飞

14:30-14:50

川崎病冠状动脉损害的基础与临床研究

田杰

14:50-15:10

表观遗传学与冠心病预警

朱海波

15:10-15:30

血管性巯基异构酶对血栓形成的阴阳调控

武艺

15:30-15:35

讨论 5分钟

15:35-15:50

茶歇15分钟

15:50-18:15

主持人:李子健 艾玎 单志新  每位讲者报告15分钟,提问讨论5分钟

15:50-16:10

Matrix Mechanosensing and Arteriosclerosis

周菁

16:10-16:30

miR-222与肺动脉高压

肖俊杰

16:30-16:50

Transcriptional regulation of angiogenesis

张冰

16:50-17:10

蛋白激酶Dyrk1b调控线粒体凋亡参与心肌缺血损伤的机制研究

闫小响

17:10-17:30

衰老介导的补体活化参与下肢缺血后血管新生调控

阮承超

17:30-17:50

低氧诱导因子与重塑相关心血管疾病

曲爱娟

17:50-18:10

科技成果转化的瓶颈

李婧

18:10-18:15

讨论 5分钟

18:15

晚餐,尔谊宾馆13楼秋林阁

日期/时间  2018/11/04 08:00-11:30

地点:上海交通大学医学院懿德楼三楼

08:00-09:45

主持人:荆清 沈伟利 马翔  每位讲者报告15分钟,提问讨论5分钟

08:00-08:20

泛血管研究进展

葛均波

08:20-08:40

线粒体质量控制与心脏稳态和衰老

宋默识

08:40-09:00

免疫球白E与血管动脉瘤

王婧

09:00-09:20

内源性二氧化硫与肺血管重构

金红芳

09:20-09:40

GE影像分析技术最新应用进展

朱兴平

09:40-09:45

讨论 5分钟

09:45-10:00

茶歇 15分钟

10:00-11:00

青年论坛,每人3分钟

 

主持人 刘俊岭 卜军 闫承慧

 

祁荣、孟丹、姜宝红、胡军浩、郑乐民、方超

11:00-11:10

点评

11:10-11:20

颁奖仪式

11:20-11:30

闭幕式    主持人:董尔丹教授

11:30

午餐,食堂一楼

 

Scientific Program

The 8th Scientific Meeting of Asian Society of Vascular Biology November 2-4, 2018, Shanghai, China

Venue: 2nd Floor, Yide Auditorium, Shanghai Jiaotong University School of Medicine

上海交通大学医学院(重庆南路227号)懿德楼2

November 2, 2018 (Friday)  

14:00 – 18:00

Registration

November 3, 2018 (Saturday)  

08:30 – 08:45

Opening Remarks

Paul M Vanhoutte (Hong Kong) & Junling Liu (Shanghai)

08:45 – 10:30

Session I

Co-Chairs: Yu Huang (Hong Kong) & Nanping Wang (Dalian)

08:45 – 09:30

Plenary lecture

Paul M Vanhoutte
(Hong Kong) 

09:30 – 09:50

IL01: Discovery of vascular endothelial stem cell population and its impact on tumor angiogenesis 

Nobuyuki Takakura
(Osaka, Japan)

09:50 – 10:10

IL02: Yin Yang 1 Regulates Vascular Response to Disturbed Flow

Jeng-Jiann Chiu (Taipei)

10:10 – 10:30

IL03: Cholesterol-responsive nanomedicine for the treatment of atherosclerosis

Ji-Ho Park
(Seoul, Korea)

10:30 – 10:50

Coffee Break& Poster Viewing, Group Photo (outside of the Yide Auditorium)

10:50 – 12:10

Session II

Co-Chairs: Jeng-Jiann Chiu (Taipei) & Nobuyuki Takakura (Osaka)

10:50 – 11:10

IL04: Fatty acid methyl esters as neuronal modulators in cerebral circulation

Hung Wen Lin

(Louisiana, USA)

11:10 – 11:30

IL05: Vascular aging

Yu Wang (Hong Kong)

11:30 – 11:50

IL06: BMP4 and TLR4 signalling in endothelial protective effect of paeonol against inflammation

Dharmani Devi Murugan (Malaysia)

11:50 – 12:10

IL07: Tie receptors in angiogenesis and lymphatic formation

Yulong He (Soochow)

12:10 – 13:30

Lunch: Campus Canteen 2nd floor

13:30 – 14:15

8th Asian Lecture on Vascular Biology

Chair: Paul M Vanhoutte (Hong Kong)

 

A journey from regulation of endothelial cells into mechanotransduction

Yu Huang (Hong Kong)

14:15 – 15:15

Coffee Break and Poster Session for Young Investigator Competition

Co-Chairs: Jinsong Bian (Singapore) & Chia-Ching Wu (Tainan)

15:15 – 17:00

Session III: Young Investigator Competition

Co-Chairs: Paul M Vanhoutte (Hong Kong) & George Leung (Hong Kong)

17:00 – 18:00

ASVB General Assembly

18:00

Dinner: 13th Floor of Er Yi Hotel (尔谊宾馆13楼秋林阁)

November 4, 2018 (Sunday)

08:30 – 09:50

Session IV

Co-Chairs: Susan Leung (Hong Kong) & Ji-Ho Park (Seoul)

08:30 – 08:50

IL08: Vasodilator signals from perivascular adipose tissue

Maik Gollasch (Germany)

08:50 – 09:10

IL09: Role of equilibrative nucleoside transporter-2 in vascular system

George Leung

(Hong Kong)

09:10 – 09:30

IL10: The α2C-adrenoceptors: uncovering the biological role in the peripheral circulation

Maqsood A Chotani  (Karachi, Pakistan)

09:30 – 09:50

IL11: CCL5 is important in regulation of pulmonary vascular function and contributes to the development of pulmonary hypertension

Jinsong Bian (Singapore)

09:50 – 10:10

Coffee Break and Poster Viewing

10:10 – 11:30

 Session V

 Co-Chairs: Yulong He (Soochow) & Yi Shi (Shanghai)

10:10 – 10:30

IL12: Retinol binding protein 4 induces mitochondrial dysfunction and vascular oxidative damage

Min Xia
(Guangzhou)

10:30 – 10:50

IL13: SIRT3 promotes mitochondrial homeostasis in endothelial cells

Chia-Ching Wu (Tainan)

10:50 – 11:10

IL14: Molecular Clock and Vascular Remodeling

Xiao-Yu Tian

(Hong Kong)

11:10 – 11:30

IL15: SIRT1 activation attenuates endothelial dysfunction in diabetic and obese mice through PPARδ

Anna Cheang                                                                                                                              

(Macau)

12:00 – 14:00

Lunch: Campus Canteen 1st floor

14:00 – 15:20

 Session VI

 Co-Chairs: Dharmani Devi Murugan (Malaysia) & Min Xia (Guangzhou)

14:00 – 14:20

IL16: Endothelial cell TRPC5 is essential for

endothelium-dependent contraction in mouse carotid arteries

Xiaoqiang Yao                                                                                                       

(Hong Kong)

14:20 – 14:40

IL-17: Upregulation of miRNA-17-3p reduces inflammatory responses in rats

Susan WS Leung

(Hong Kong)                       

14:40 – 15:00

IL-18: Roles of p66Shc adaptor protein in cardiovascular disease

Yi Shi

(Shanghai)

15:00 – 15:20

IL-19: TP and/or EP3 receptors mediate the vasoconstrictor and pressor responses of prostaglandin F in mice and/or humans

Bin Liu

(Shantou)

15:20 – 15:40

Young Investigator Award Ceremony

15:40 – 15:50

Closing Remarks

Nanping Wang (Dalian)

 

 

 

学院快讯

科研动态

菁菁校园

媒体聚焦

欢迎来到上海交通大学医学院新闻网! 我要投稿
 
 
进入编辑状态